MAUDE Adverse Event Report: CHF SOLUTIONS, INC. AQUADEX FLEXFLOW SYSTEM; ULTRAFILTRATION SYSTEM

CHF SOLUTIONS, INC. AQUADEX FLEXFLOW SYSTEM; ULTRAFILTRATION SYSTEM
Model Number UF 500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The uf 500 blood circuit was discarded by the facility and was not returned for failure analysis.Therefore, the root cause of the blood leak could not be determined.
 
Event or Problem Description
It was reported that during therapy with the aquadex flexflow system, a blood leak was detected.The blood leak occured within the uf 500 blood circuit.The facility reported that the blood leak occurred after two hours of circuit use.The uf 500 blood circuit was replaced with a new circuit and therapy was resumed.

Brand Name
AQUADEX FLEXFLOW SYSTEM
Common Device Name
ULTRAFILTRATION SYSTEM
Manufacturer (Section D)
CHF SOLUTIONS, INC.
12988 valley view road
eden prairie MN 55344
MDR Report Key7915531
Report Number3007137787-2018-00003
Device Sequence Number11137916
Product Code KDI
UDI-Device Identifier07332414112387
UDI-Public(01)07332414112387(17)200321(10)7966
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K071854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2020
Device Model NumberUF 500
Device Catalogue Number114156 (A2000)
Device Lot Number7966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight4